Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 3403127, 7 pages
https://doi.org/10.1155/2018/3403127
Research Article

Permanence and Existence of Periodic Solutions for Nicholson’s Blowflies Model with Feedback Control and Delay on Time Scales

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Correspondence should be addressed to Yong-Hong Fan; moc.anis@3991_hynaf

Received 21 April 2018; Accepted 26 July 2018; Published 7 August 2018

Academic Editor: Luca Pancioni

Copyright © 2018 Lin-Lin Wang and Yong-Hong Fan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin-Lin Wang and Yong-Hong Fan, “Permanence and Existence of Periodic Solutions for Nicholson’s Blowflies Model with Feedback Control and Delay on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2018, Article ID 3403127, 7 pages, 2018. https://doi.org/10.1155/2018/3403127.